# SDR CALA2013100891851

- Difficulty date: October 4, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 55,582 hours, 6,911 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 GAP STRIP ON LT ENGINE PYLON CRACKED.  BLENDED DAMAGE ON NR 2 GAP STRIP.  PERFORMED HFEC AFTER BLEND OUT, NO CRACKS NOTED.  AREA OF DAMAGE IS 12" BY .062" WITH TOTAL AREA OF EXPOSURE OF .744 SQ INS.  IAW WITH ALLOWABLE DAMAGES 1 TABLE B FIG 103 PG 114 GAP COVER STRIP NR 2.  REPLACED HEAT SHIELDS IAW CMM 54-52-17.
